# SDR SWAA002351

- Difficulty date: November 15, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 56,262 hours, 59,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 6571909117
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND OUTBOARD T/E MIDFLAP SPAR UPPER WEB HAS 2 CRACKS EXTENDING FROM AFT T/E INBD DEAD WEIGHT TRACK UPPER ATTACH POINT.  REMOVED AND REPLACED MIDFLAP PER MM.
